AVN Logo

Lisa’s Story How Depo-Provera Caused Massive Blood Clot

Share Post :
Lisa

Lisa developed a huge blood clot in her arm after receiving a Depo Provera injection for birth control. The doctors refused to admit causality – though blood clots are known to follow these injections.

On top of that, Lisa was unable to get a medical exemption to COVID jabs even though her previous blood clotting issue should have been a contraindication to this jab.

Please read the information at the link below which lists blood clotting as a known risk and side effect.

https://www.drugs.com/depo-provera.html

The fact that Lisa’s reaction was the ONLY one listed by the TGA is a sign of how rare it is to report such reactions.

Trending Post

Embarking on Your Vaccination Journey?

A very big warm welcome to all our new website visitors who are researching vaccination for the first time. The Covid situation has inspired a lot more people to start asking questions about all vaccinations.

Marilyn Shares Youngest Sister Affected by Jab and Dies

Marilyn speaks with Meryl on the VaxXed Bus about how her youngest sister was affected by the jab and sadly, later dies.

Kat Shares Vaccine Reaction Story with Meryl

Kat speaks with Meryl about her reactions following the receipt of both tetanus and MMR vaccines in the same day.

Francie Shares Her Stories in Beginning of COVID Outbreak

As a nurse, Francie recalls her experience on what happened at the start of COVID and vaccination campaigns.